# SDR DALA2018080704915

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 83,644 hours, 37,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR STUCK BETWEEN ARM, DISARM POSITION. REMOVED DEBRIS FROM GIRT BAR FITTINGS; OPS NORMAL IAW AMM 52-10.
